# SDR IPXA2018082433184

- Difficulty date: August 11, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,082 hours, 8,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960418200
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRLEFT WING CENTER FLAP LOWER SURFACE HAS NUMEROUS DENTSREPAIRED IAW UPS EO A300-5750-69637-A AND HAECO REO G21541 REV IR BY CUTOUT OF DAMAGE AND INSTALLATION OF REPAIR DOUBLER.
